# SDR FDEA202109242400

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 92,038 hours, 19,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF F/O'S WINDSHIELD, FOUND CORROSION ALONG FRAME AND SCREWHOLES AND HILOCS,   SHEETMETAL HAS BEEN ADVISED AND IS EVALUATING
